师资队伍

林明辉
(Lim Meng Fai)

2015.3-         : 华中师范大学数学与统计学学院工作
2010.9-2014.10  : 工作于加拿大多伦多大学数学系,博士后 (导师:V. Kumar Murty)
2005.9-2010.8   : 就读于加拿大麦克马斯特大学数学系,2010.8获博士学位 (导师:Romyar Sharifi)
2003.8-2005.7   : 就读于新加坡国立大学数学系,2005.8 获硕士学位 (导师: Jon Berrick)
1999.7-2003.6   : 就读于新加坡国立大学数学系,2003.6获第一荣誉学士学位
 

研究方向:代数数论, 非交换Iwasawa理论。
研究兴趣:Selmer群在无限数域上的结构。  

 


主持科研项目

1. 国家自然科学基金项目:外国青年学者研究基金(No.1151101011)
   项目名称:Iwasawa Theory of Selmer groups and fine Selmer groups,2016.01-2017.12.


2. 国家自然科学基金项目:面上项目(No.11771164)

   项目名称:非交换Iwasawa理论中的若干问题,2018.01-2021.12.

 



已发表,待发表和投稿的学术论文

 

Meng Fai Lim and Ramdorai Sujatha, On the structure of fine Selmer groups and Selmer groups of CM elliptic curves, in preparation.

Meng Fai Lim, A note on asymptotic class number upper bounds in $p$-adic Lie extensions, arXiv:1807.04916[math.NT].

Meng Fai Lim, On the divisibility of the class number and discriminant of imaginary quadratic fields, arXiv:1601.05180v2[math.NT].


[17] Dingli Liang and Meng Fai Lim, On the Iwasawa asymptotic class number formula for $\mathbb{Z}_p^r\rtimes\mathbb{Z}_p$-extensions, accepted for publication in Acta Arithmetica.

[16] Meng Fai Lim and Ramdorai Sujatha, Fine Selmer groups of congruent Galois representations. Journal of Number Theory 187 (2018) 66-91.

[15] Meng Fai Lim, M_H(G)-property and congruence of Galois representations. Journal of the Ramanujan Mathematical Society 33 (2018) No. 1, 37-74.

[14] Meng Fai Lim, Comparing the π-primary submodules of the dual Selmer groups. Asian Journal of Mathematics, Vol. 21 (2017) No. 6, 1153-1182.

[13] Meng Fai Lim, On the complete faithfulness of the p-free quotient modules of dual Selmer groups. Journal of the Ramanujan Mathematical Society 32 (2017), No. 3, 299-326.
[12] Meng Fai Lim, Notes on the fine Selmer groups. Asian Journal of Mathematics 21 (2017) No. 2, 337-362.
[11] Meng Fai Lim, Akashi series, characteristic elements and congruence of Galois representations. International Journal of Number Theory 12 (2016), No. 3, 593-613.  

[10] Meng Fai Lim and V. Kumar Murty, The growth of fine Selmer groups. Journal of the Ramanujan Mathematical Society 31 (2016), No. 1, 79-94.
[9]  Meng Fai Lim, On the pseudo-nullity of the dual fine Selmer groups. International Journal of Number Theory 11 (2015), No. 7, 2055-2063.  

[8]  Meng Fai Lim and V. Kumar Murty, Growth of Selmer groups of CM Abelian varieties. Canadian Journal of Mathematics 67 (2015) No. 3, 654-666.
[7]  Meng Fai Lim, On completely faithful Selmer groups of elliptic curves and Hida deformations. Journal of Algebra 432 (2015) 72-90.
[6]  Meng Fai Lim, On the homology of Iwasawa cohomology groups. Journal of the Ramanujan Mathematical Society 30 (2015) No. 1, 51-65.
[5]  Meng Fai Lim, A remark on the M_H(G)-conjecture and Akashi series. International Journal of Number Theory 11 (2015) No. 1, 269-297.
[4]  Meng Fai Lim and V. Kumar Murty, The growth of the Selmer group of an elliptic curve with split multiplicative reduction. International Journal of Number Theory 10 (2014) No. 3, 675-687.
[3]  Meng Fai Lim and Romyar Sharifi, Nekovar duality over p-adic Lie extensions of global fields. Documenta Mathematica 18 (2013) 621-678.
[2]  Meng Fai Lim, Poitou-Tate duality over extensions of global fields. Journal of Number Theory 132 (2012) 2636-2672.
[1]  A Jon Berrick and Meng Fai Lim, Intertwining matrics for number fields: supplement to "Intertwiners and K-theory of commutative rings". J. Reine Angew. Math. 601 (2006) 159-162.  

华中师范大学数学与统计学学院 430079
办公室:六号教学楼 6212
E-mail:limmf@mail.ccnu.edu.cn
 

                     (最后更新日期:2018-07-19)
网站简介 | 在线投稿 | 友情链接
版权所有 © 2010 华中师范大学数学与统计学学院